Loading...

18 caps Robax Platinum

SKU: 211028-1-1 Category: Tags: , ,

USD $16.49 CAD

When back pain causes muscle spasm, a chain reaction is set into motion. The muscle spasm causes pain, and the pain causes muscle spasm. To break this vicious cycle, Robax Platinum contains an effective muscle relaxant to treat the spasm, plus the pain relieving power of ibuprofen. Ibuprofen is the most effective pain reliever you can buy in Canada without a prescription.
CODE: 62107417105

Out of stock

18 caps Robax Platinum Cough and Cold

Share

Share on facebook
Facebook
Share on twitter
Twitter
Share on reddit
Reddit
Share on email
Email
Loading...

Description

For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and sprains. Robax Platinum contains an analgesic (ibuprofen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.Adult Dosage (12 years and older): 1 or 2 caplets every four to six hours, as needed. Do not exceed six caplets in 24 hours, unless directed by a physician.Active Ingredients: Each caplet contains Methocarbamol 500 mg, Ibuprofen 200 mg.Non-Medicinal Ingredients: Colloidal silicon dioxide, copovidone, FD&C Blue No. 2, ferric oxide (red), hypromellose, methylcellulose, microcrystalline cellulose, polyethylene glycol, sodium starch glycolate, stearic acid.Caution: Keep out of reach of children.This package contains enough medicine to seriously harm a child. Do not give to a child under 12, or exceed the recommended dose, unless directed by a physician. Do not take Robax Platinum® if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or if allergic to ASA, salicylates or anti-inflammatory drugs.Consult your physician before taking Robax Platinum® if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. If pregnant or nursing, consult your physician before taking Robax Platinum®. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Robax Platinum®, discontinue use immediately and contact a physician.In case of accidental overdose: call a Poison Control Centre or a doctor at once, even if there are no symptoms. Warning: May cause drowsiness or dizziness. Exercise caution in operating machinery or motor vehicles. Avoid alcohol. Consult your physician if symptoms persist for more than 5 days.Store at room temperature (15°- 30°C). Protect from light.

Additional information

UPC

062107417112

Size

18 CL

Brand

Robax

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.